Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An equivariant Wall obstruction theory


Author: Jenny A. Baglivo
Journal: Trans. Amer. Math. Soc. 256 (1979), 305-324
MSC: Primary 57S17; Secondary 55P99
DOI: https://doi.org/10.1090/S0002-9947-1979-0546920-2
MathSciNet review: 546920
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a finite group. For a certain class of CW-complexes with a G-action which are equivariantly dominated by a finite complex we define algebraic invariants to decide when the space is equivariantly homotopy or homology equivalent to a finite complex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S17, 55P99

Retrieve articles in all journals with MSC: 57S17, 55P99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0546920-2
Keywords: G-complex, Wall obstruction, G-equivalence, G-homology equivalence
Article copyright: © Copyright 1979 American Mathematical Society